Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child has abdomen pain along with vomiting. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
hello. my son is 14 years old and in the last four days has some dull pain in the right upper abdomen uder ribs...but not constant pain. h3has vomited tri times in four days. what can it be
Posted Wed, 11 Dec 2013 in Abdominal Pain
Answered by Dr. Shruti Rijhwani 11 hours later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your query I would like to tell you that it seems that your son is having right quadrant pain and vomiting . It can be due to Acute cholecystitis or liver abscess . Actually all conditions that can lead to acute abdomen like kidney stones etc needs to be ruled out as sometimes the pain is reffered and it is not present at the original site You need to see a physician for this because physical examination will provide the biggest clue for this as tenderness can be elicited which can give a clue to the possible etiology .A USG Abdomen will be necessary and confirm the diagnosis. Treatment will be according to the cause . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor